# SDR DALA2023011700339

- Difficulty date: January 14, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 67,548 hours, 22,282 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Out Of Limits
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMING AMDS 2040-0191-1L, ROTARY SNUBER PIN EXTENSION IS OUT OF LIMITS IN L1 DOOR.      ROTARY SNUBBER 1L DOOR WAS REPLACED PER AMM 52-11-10 AND PASSENGER DOOR WAS REMOVED AND INSTALLED IAW AMM 52-11.
